Vol. 12, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Elliptic quantum groups and Baxter relations

Huafeng Zhang

Vol. 12 (2018), No. 3, 599–647

We introduce a category O of modules over the elliptic quantum group of slN with well-behaved q-character theory. We construct asymptotic modules as analytic continuation of a family of finite-dimensional modules, the Kirillov–Reshetikhin modules. In the Grothendieck ring of this category we prove two types of identities: Generalized Baxter relations in the spirit of Frenkel–Hernandez between finite-dimensional modules and asymptotic modules. Three-term Baxter TQ relations of infinite-dimensional modules.

elliptic quantum groups, asymptotic representations, Yang–Baxter equation
Mathematical Subject Classification 2010
Primary: 17B37
Secondary: 17B10, 17B80
Received: 29 June 2017
Revised: 17 December 2017
Accepted: 10 March 2018
Published: 12 June 2018
Huafeng Zhang
Laboratoire Paul Painlevé
Université de Lille
Villeneuve d’Ascq